# SDR R61A201508110585

- Difficulty date: August 11, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,580 hours, 17,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT CENTER GUSSET PLATE AT FRAME 90 IS CORRODED.  MAINTENANCE R & R RT CENTER GUSSET PLATE AT FRAME 90 IAW SRM 51-41-02.  PN 170-60257-001, GUSSET PLATE.
